# SDR CA131210006

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 02925807
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACED THIS VALVE, IT WAS THE 3RD ONE WE HAD REPLACED DUE TO LEAKAGE BEYOND LIMITS.  ON GROUND RUN WITH TEST TOOL, WE FOUND THIS TO BE LEAKING BEYOND LIMITS.  THE TREND WAS WITH AN O/H UNIT, IT WAS LEAKING.  ALLOWABLE LEAKAGE RATE IS 3 DROPS PER MIN , AFTER THAT IT BECOMES A FLIGHT SAFETY PROBLEM.  WE REQUESTED A BRAND NEW TSN.0.0 VALVE AT THIS TIME.  WE DID PUT A TSN.0.0, VALVE ON AND IT WAS WITHIN LIMITS.  WE HAD 1.5 TO 2 DROPS PER MIN AFTER RUNNING FOR 20 MIN.   WE ARE NOT SURE THAT THIS WAS THE CAUSE OF OUR FUEL ODOR, BUT WAS LEAKING INTO THE P3 AIR SYSTEM.
